| Model Number |
VTICM5_12.1(-13.0/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - 4581: rotation.H6 - work order search: no additional similar complaint type events within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Due to lens rotation, the lens was repositioned.This did not resolve the problem.On a different day in a separate surgery, the lens was exchanged for a different model but same length lens.The problem was marked as resolved with additional information "the remain astigmatism will be corrected by lasek, with the final decision made after the three-month follow up".Cause of the event is unknown.It has been noted that the surgeon selected a different lens size than that initially suggested by the icl calculation software.
Additional Manufacturer Narrative
Claim # (b)(4).
Additional Manufacturer Narrative
B5 - the reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Due to lens rotation, the lens was repositioned.This did not resolve the problem.On a different day in a separate surgery, the lens was exchanged for a different model, power but same length lens.The problem was marked as resolved with additional information "the remain astigmatism will be corrected by lasek, with the final decision made after the three-month follow up.Cause of event is unknown.H3 - device evaluation: the lens was returned dry in a microcentrifuge tube with residue/debris on the len.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens to be within specifications.Claim #(b)(4).